Alert archive / Oregon / Gale Warnings in 2011

Gale Warning 19, NWS Medford, OR

June 16, 2011

NWS Medford, OR issued this gale warning at Jun 16, 2011, 9:24 AM PDT. It took effect at Jun 16, 2011, 11:00 AM PDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 16, 2011, 9:24 AM PDT (16:24 UTC)
In effect from
Jun 16, 2011, 11:00 AM PDT
Expired
Jun 16, 2011, 8:00 PM PDT
In force
9 hr
Issued by
NWS Medford, OR

The text

As transmitted, in the capitals the NWS used until 2016.

876 
WHUS76 KMFR 161624
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
924 AM PDT THU JUN 16 2011

PZZ356-170300-
/O.UPG.KMFR.SI.Y.0231.000000T0000Z-110617T0600Z/
/O.NEW.KMFR.GL.W.0019.110616T1800Z-110617T0300Z/
/O.UPG.KMFR.SW.Y.0074.000000T0000Z-110617T0600Z/
/O.NEW.KMFR.SE.W.0029.110616T1800Z-110617T0300Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
924 AM PDT THU JUN 16 2011

...GALE WARNING IN EFFECT UNTIL 8 PM PDT THIS EVENING...
...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 8 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 8 PM PDT THIS EVENING. A
HAZARDOUS SEAS WARNING HAS ALSO BEEN ISSUED. THIS HAZARDOUS SEAS
WARNING IS IN EFFECT UNTIL 8 PM PDT THIS EVENING. THE SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS IS NO LONGER IN EFFECT. THE SMALL
CRAFT ADVISORY FOR WINDS IS NO LONGER IN EFFECT. 

* WINDS: NORTH WIND INCREASING TO GALES 35 KT WITH OCCASIONAL GUST
  TO 40 KTS LATE THIS MORNING THROUGH THE AFTERNOON. WINDS ARE
  EXPECTED TO DECREASE THIS EVENING. 

* SEAS: STEEP NORTH WIND WAVES INCREASE TO 9 TO 11 FEET WITH A
  DOMINANT PERIOD OF 7 SECONDS THROUGH THIS EVENING.

* AREAS AFFECTED: WHILE ALL AREAS WILL BE AFFECTED...WINDS AND
  SEAS WILL BE HIGHEST BEYOND 5 NM FROM SHORE. 



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ376-170300-
/O.CON.KMFR.GL.W.0018.000000T0000Z-110617T0300Z/
/O.CON.KMFR.SE.W.0028.000000T0000Z-110617T0300Z/
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
924 AM PDT THU JUN 16 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS
EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING. A
HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS
EVENING. 

* WINDS: NORTH GALES INCREASE TO 25 TO 35 KT...WITH HIGHER GUSTS
  DURING THE AFTERNOON AND EVENING.

* SEAS: STEEP WAVES FROM THE NORTH AT 8 TO 12 FEET AT A PERIOD OF
  7 SECONDS WILL PERSIST INTO THIS EVENING.

* AREAS AFFECTED: WHILE THE ENTIRE AREA WILL BE AFFECTED...WINDS 
  AND SEAS WILL BE HIGHEST IN THE SOUTHEAST PORTION OF THE 
  WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ350-170300-
/O.CON.KMFR.SI.Y.0231.000000T0000Z-110617T0300Z/
/O.CON.KMFR.SW.Y.0074.000000T0000Z-110617T0300Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
924 AM PDT THU JUN 16 2011

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 8 PM
PDT THIS EVENING...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 8 PM PDT THIS EVENING...

A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 8 PM PDT
THIS EVENING. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS
IN EFFECT UNTIL 8 PM PDT THIS EVENING. 

* WINDS: NORTH WINDS OF 10 TO 20 KT WITH GUSTS TO 30 KT ARE 
  EXPECTED TO PERSIST INTO THIS EVENING. 

* SEAS: STEEP WAVES WILL PERSIST AT 5 TO 7 FEET AT A DOMINANT
  PERIOD OF 7 SECONDS INTO THIS EVENING.

* AREAS AFFECTED: WHILE ALL AREAS WILL BE AFFECTED...WINDS AND 
  SEAS WILL BE HIGHEST IN THE SOUTHERN PORTION OF THE WATERS... 
  NEAR CAPE BLANCO. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$

PZZ370-170300-
/O.CON.KMFR.SI.Y.0231.000000T0000Z-110617T0300Z/
/O.CON.KMFR.SW.Y.0074.000000T0000Z-110617T0300Z/
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
924 AM PDT THU JUN 16 2011

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 8 PM
PDT THIS EVENING...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 8 PM PDT THIS EVENING...

A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 8 PM PDT
THIS EVENING. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS
IN EFFECT UNTIL 8 PM PDT THIS EVENING. 

* WINDS: NORTH WINDS OF 10 TO 20 KT WITH GUSTS TO 30 KT ARE 
  EXPECTED TO PERSIST INTO THIS EVENING. 

* SEAS: STEEP WAVES WILL PERSIST AT 5 TO 8 FEET AT A DOMINANT
  PERIOD OF 7 SECONDS INTO THIS EVENING.

* AREAS AFFECTED: WHILE ALL AREAS WILL BE AFFECTED...WINDS AND 
  SEAS WILL BE HIGHEST IN THE SOUTHEAST PORTION OF THE WATERS... 
  NEAR CAPE BLANCO. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$


HTTP://WWW.WEATHER.GOV/MEDFORD
2 follow-up statements
065 
WHUS76 KMFR 162225
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
325 PM PDT THU JUN 16 2011

PZZ376-170300-
/O.CON.KMFR.GL.W.0018.000000T0000Z-110617T0300Z/
/O.CON.KMFR.SE.W.0028.000000T0000Z-110617T0300Z/
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
325 PM PDT THU JUN 16 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS
EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING. A
HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS
EVENING. 

* WINDS: NORTH WINDS WILL CONTINUE TO INCREASE TO 25 TO GALES 35
  KT...WITH GALE FORCE GUSTS 35 TO 45 KT LATE THIS AFTERNOON AND
  EVENING IN THE SOUTHEASTERN HALF OF THE AREA.

* SEAS: STEEP WAVES FROM THE NORTH WILL CONTINUE TO BUILD TO 9 TO
  13 FEET AT A PERIOD OF 8 SECONDS OR LESS THIS EVENING OVER THE
  SOUTHEASTERN HALF OF THE AREA.

* AREAS AFFECTED: WINDS AND SEAS WILL REACH WARNING LEVELS OVER
  THE SOUTHEASTERN PORTION OF THE WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ356-170300-
/O.CON.KMFR.GL.W.0019.000000T0000Z-110617T0300Z/
/O.CON.KMFR.SE.W.0029.000000T0000Z-110617T0300Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
325 PM PDT THU JUN 16 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS
EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING. A
HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS
EVENING. 

* WINDS: NORTH WINDS WILL CONTINUE TO INCREASE TO 20 TO 30
  KT...WITH GUSTS 30 TO GALE FORCE 45 KT LATE THIS AFTERNOON AND
  EVENING IN THE SOUTHWESTERN PORTION OF THE AREA.

* SEAS: STEEP WAVES FROM THE NORTH WILL CONTINUE TO BUILD TO 8 TO
  11 FEET AT A PERIOD OF 8 SECONDS OR LESS THIS EVENING OVER THE
  SOUTHWESTERN HALF OF THE AREA.

* AREAS AFFECTED: WINDS AND SEAS WILL REACH WARNING LEVELS OVER
  THE SOUTHWESTERN PORTION OF THE WATERS...SPECIFICALLY SOUTHWEST
  OF A LINE FROM ABOUT GOLD BEACH TO BUOY 15.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ350-170300-
/O.CON.KMFR.SI.Y.0231.000000T0000Z-110617T0300Z/
/O.CON.KMFR.SW.Y.0074.000000T0000Z-110617T0300Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
325 PM PDT THU JUN 16 2011

...SMALL CRAFT ADVISORIES FOR WINDS AND FOR HAZARDOUS SEAS REMAIN 
IN EFFECT UNTIL 8 PM PDT THIS EVENING...

SMALL CRAFT ADVISORIES FOR WINDS AND FOR HAZARDOUS SEAS REMAIN IN
EFFECT UNTIL 8 PM PDT THIS EVENING.

* WINDS: NORTH WINDS 20 KT WITH GUSTS TO 25 TO 30 KT ARE EXPECTED
  TO PERSIST INTO THIS EVENING FROM COOS BAY SOUTHWARD...AND
  BEYOND 5 NAUTICAL MILES FROM THE COAST.

* SEAS: STEEP NORTH WAVES WILL PERSIST AT 5 TO 7 FEET AT A
  DOMINANT PERIOD OF 7 SECONDS OR LESS INTO THIS EVENING.

* AREAS AFFECTED: WINDS AND SEAS WILL REACH ADVISORY LEVELS FROM
  COOS BAY SOUTHWARD...AND BEYOND 5 NAUTICAL MILES FROM THE
  COAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$

PZZ370-170300-
/O.CON.KMFR.SI.Y.0231.000000T0000Z-110617T0300Z/
/O.CON.KMFR.SW.Y.0074.000000T0000Z-110617T0300Z/
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
325 PM PDT THU JUN 16 2011

...SMALL CRAFT ADVISORIES FOR WINDS AND FOR HAZARDOUS SEAS REMAIN 
IN EFFECT UNTIL 8 PM PDT THIS EVENING...

SMALL CRAFT ADVISORIES FOR WINDS AND FOR HAZARDOUS SEAS REMAIN IN
EFFECT UNTIL 8 PM PDT THIS EVENING.

* WINDS: NORTH WINDS 20 KT WITH GUSTS TO 25 TO 30 KT ARE EXPECTED
  TO PERSIST INTO THIS EVENING OVER THE SOUTHEASTERN HALF OF THE 
  AREA.

* SEAS: STEEP NORTH WAVES WILL PERSIST AT 5 TO 7 FEET AT A
  DOMINANT PERIOD OF 7 SECONDS OR LESS INTO THIS EVENING OVER THE
  SOUTHEASTERN HALF OF THE AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$

BTL

HTTP://WWW.WEATHER.GOV/MEDFORD
420 
WHUS76 KMFR 170322
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
822 PM PDT THU JUN 16 2011

...WINDS DIMINISHING AND SEAS SUBSIDING TONIGHT...

PZZ356-170600-
/O.EXP.KMFR.GL.W.0019.000000T0000Z-110617T0300Z/
/O.EXP.KMFR.SE.W.0029.000000T0000Z-110617T0300Z/
/O.NEW.KMFR.SI.Y.0232.110617T0322Z-110617T0600Z/
/O.NEW.KMFR.SW.Y.0075.110617T0322Z-110617T0600Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
822 PM PDT THU JUN 16 2011

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 11 PM
PDT THIS EVENING...

THE GALE AND HAZARDOUS SEAS WARNINGS ARE NO LONGER IN EFFECT...AS
THEY HAVE BEEN ALLOWED TO EXPIRE. THE NATIONAL WEATHER SERVICE IN
MEDFORD HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN
EFFECT UNTIL 11 PM PDT THIS EVENING. A SMALL CRAFT ADVISORY FOR
HAZARDOUS SEAS HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY FOR
HAZARDOUS SEAS IS IN EFFECT UNTIL 11 PM PDT THIS EVENING.

* WINDS: NORTH WINDS WILL CONTINUE AT 20 TO 30 KT THROUGH LATE
  THIS EVENING BEFORE DIMINISHING.

* SEAS: STEEP WAVES FROM THE NORTH WILL CONTINUE AT TO 7 TO 10
  FEET AT A PERIOD OF 8 SECONDS OR LESS THROUGH LATE THIS EVENING
  OVER THE SOUTHWESTERN HALF OF THE AREA.

* AREAS AFFECTED: WINDS AND SEAS WILL REMAIN AT ADVISORY LEVELS
  THROUGH LATE THIS EVENING OVER THE SOUTHWESTERN PORTION OF THE
  WATERS...SPECIFICALLY SOUTHWEST OF A LINE FROM ABOUT GOLD BEACH
  TO BUOY 15.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$

PZZ376-171200-
/O.EXP.KMFR.GL.W.0018.000000T0000Z-110617T0300Z/
/O.EXP.KMFR.SE.W.0028.000000T0000Z-110617T0300Z/
/O.NEW.KMFR.SI.Y.0232.110617T0322Z-110617T0900Z/
/O.NEW.KMFR.SW.Y.0075.110617T0322Z-110617T1200Z/
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
822 PM PDT THU JUN 16 2011

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 2 AM PDT
FRIDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 5 AM
PDT FRIDAY...

THE GALE AND HAZARDOUS SEAS WARNINGS ARE NO LONGER IN EFFECT AS
THEY HAVE BEEN ALLOWED TO EXPIRE. THE NATIONAL WEATHER SERVICE IN
MEDFORD HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN
EFFECT UNTIL 2 AM PDT FRIDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS
SEAS HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY FOR HAZARDOUS
SEAS IS IN EFFECT UNTIL 5 AM PDT FRIDAY.

* WINDS: NORTH WINDS WILL CONTINUE TO AT 20 TO 30 KT THROUGH EARLY
  EARLY FRIDAY MORNING BEFORE DIMINISHING.

* SEAS: STEEP WAVES FROM THE NORTH WILL CONTINUE AT TO 8 TO 11
  FEET AT A PERIOD OF 8 SECONDS OR LESS OVERNIGHT.

* AREAS AFFECTED: WINDS AND SEAS WILL CONTINUE AT ADVISORY LEVELS
  OVER THE SOUTHEASTERN PORTION OF THE WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$

PZZ350-370-170430-
/O.EXP.KMFR.SI.Y.0231.000000T0000Z-110617T0300Z/
/O.EXP.KMFR.SW.Y.0074.000000T0000Z-110617T0300Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
822 PM PDT THU JUN 16 2011

...SMALL CRAFT ADVISORY FOR WINDS HAS EXPIRED...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS EXPIRED...

THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NO LONGER IN
EFFECT. THE SMALL CRAFT ADVISORY FOR WINDS IS NO LONGER IN
EFFECT. 

$$

BTL

HTTP://WWW.WEATHER.GOV/MEDFORD

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this gale warning went out at Jun 16, 9:11 AM PDT, 13 minutes earlier.

Area forecast discussion, Jun 16, 9:11 AM PDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
911 AM PDT THU JUN 16 2011

.DISCUSSION...MINOR UPDATE THIS MORNING TO DECREASE CLOUDS COVER
ACROSS THE LOWER UMPQUA BASIN AND ROGUE VALLEY. LATEST SATELLITE
IMAGERY IS SHOWING SOME LOWER CLOUDS COMING SOUTHWARD ALONG THE
COAST AND WILL LIKELY MOVE INTO COOS AND WESTERN PORTIONS OF
DOUGLAS COUNTIES LATER THIS MORNING AND EARLY THIS AFTERNOON. EVEN
SO...SHOULD HAVE AT LEAST PARTIAL SUNSHINE THERE TODAY.
ELSEWHERE...EXPECTING MAINLY SUNNY SKIES WITH TEMPERATURES SIMILAR
TO YESTERDAY'S AFTERNOON READINGS...ABOUT 5 TO 10 DEGREES BELOW
NORMAL. AFTER RELAXING SLIGHTLY OVERNIGHT...EXPECT WINDS TO RAMP
UP AGAIN OVER THE COASTAL WATERS THROUGH THIS EVENING. A WEAKENING
THERMAL TROUGH WILL ALLOW WINDS TO SUBSIDE A BIT OVER THE WATERS
TONIGHT AND TOMORROW.

&&

.AVIATION...MOSTLY VFR RIGHT NOW...THOUGH AN AREA OF MVFR CIGS
MOVING SOUTHWARD ALONG THE COAST COULD AFFECT KOTH LATER THIS
MORNING AND EARLY THIS AFTERNOON. PATCHY MVFR CIGS MAY ALSO
REDEVELOP OVER PORTIONS OF THE UMPQUA BASIN OVERNIGHT. MOST OF
THESE WILL BE BANKED UP AGAINST THE DIVIDE...BUT MAY SNEAK INTO
KRBG AROUND SUNRISE. EXPECT VFR ELSEWHERE THROUGH FRIDAY MORNING.

&&

.PREV DISCUSSION... /ISSUED 328 AM PDT THU JUN 16 2011/

SHORT TERM (THROUGH SATURDAY)...SATELLITE IMAGERY SHOWS LOW
CLOUDS ARE BANKING AGAINST THE UMPQUA DIVIDE IN SOUTHERN DOUGLAS
COUNTY AND SOUTHERN COOS COUNTY. PATCHY LOW CLOUDS ARE ALSO
FORMING IN SOUTHERN JACKSON COUNTY. TO THE EAST LOW CLOUDS IS
SPREADING SOUTH INTO NORTHERN KLAMATH AND LAKE COUNTY.
TEMPERATURES IN NORTHERN KLAMATH AND LAKE COUNTIES ARE IN THE MID
30S. HOWEVER NORTHERLY WINDS HAVE BEEN STEADY INTO THE GOOSE LAKE
VALLEY FROM LAKEVIEW INTO ALTURAS AND THIS HAS KEPT TEMPERATURES
UP IN THOSE AREAS. THE FROST ADVISORY REMAINS IN EFFECT FOR
KLAMATH AND LAKE COUNTIES BUT AREAS MOST AFFECTED WILL BE IN THE
NORTHERN HALF.

THE BROAD UPPER LEVEL TROUGH WILL SHIFT INTO IDAHO THIS AFTERNOON.
A SHORT WAVE TROUGH WILL MOVE ALONG NORTHWESTERLY FLOW ALOFT INTO
OUR FORECAST AREA. THIS WILL KEEP THE AIR MASS SLIGHTLY UNSTABLE
THIS AFTERNOON WITH SOME CUMULUS BUILDUPS. TEMPERATURES WILL
REMAIN 5 TO 10 DEGREES BELOW SEASON NORMS THROUGH THE END OF THE
WEEK AS A RIDGE BUILDS OFFSHORE ALLOWING DOWNSTREAM NORTHWESTERLY
FLOW TO CONTINUE INTO OUR FORECAST AREA.

LONG TERM...NEW MODEL RUNS CONTINUE TO SHOW THE EASTERN PACIFIC
RIDGE NUDGING INTO THE WEST COAST WITH HIGHS CLIMBING TO SEASONAL
NORMS EARLY NEXT WEEK. MOS GUIDANCE SHOWS 90 DEGREES POSSIBLE BY
THE MIDDLE OF NEXT WEEK. HOWEVER THE MODELS ALSO HINT AT THE RIDGE
WEAKENING TOWARD THE END OF NEXT WEEK AND REPLACED BY ANOTHER
TROUGH.

AVIATION...SCATTERED MVFR CIGS WITH LOCAL MTN TOP OBSCURATIONS
ARE EXPECTED ACROSS PORTIONS OF COOS AND DOUGLAS COUNTIES THRU
EARLY THIS MORNING. TERRAIN OVER THE SEXTON PASS WILL BE OBSCURED
IN LOW CLOUDS ALONG WITH THE SOUTH END OF JACKSON COUNTY OVER THE
SISKIYOU AND THE CASCADES. TERRAIN MAY ALSO BE PARTLY OBSCURED IN
NORTHERN KLAMATH COUNTY FROM CHEMULT NORTH...AND ACROSS THE
CHRISTMAS VALLEY AND FORT ROCK VALLEYS. VFR SHOULD PREVAIL ALL
AREAS AFTER 16Z.

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...NONE.

CA...NONE.
PZ...SMALL CRAFT ADVISORY FOR WINDS UNTIL 11 PM PDT THIS EVENING FOR
     PZZ356.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 11 PM PDT THIS
     EVENING FOR PZZ356.
     SMALL CRAFT ADVISORY FOR WINDS UNTIL 8 PM PDT THIS EVENING FOR
     PZZ370.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 8 PM PDT THIS
     EVENING FOR PZZ370.
     GALE WARNING UNTIL 8 PM PDT THIS EVENING FOR PZZ376.
     HAZARDOUS SEAS WARNING UNTIL 8 PM PDT THIS EVENING FOR PZZ376.
     SMALL CRAFT ADVISORY FOR WINDS UNTIL 8 PM PDT THIS EVENING FOR
     PZZ350.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 8 PM PDT THIS
     EVENING FOR PZZ350.

SPILDE
Hazardous weather outlook, Jun 15, 3:05 PM PDT, 18 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEDFORD OR
305 PM PDT WED JUN 15 2011

ORZ029>031-161500-
KLAMATH BASIN-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
305 PM PDT WED JUN 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
OREGON.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM PDT THURSDAY. SEE FROST
ADVISORY FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

GLASER

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 9:24 AM PDTHazardous Seas WarningMFR11 hr
Jun 16, 2:12 PM PDTFrost AdvisoryMFRKlamath, Lake18 hr

Nearby

Gale Warnings in Oregon, 2011Every gale warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.